Publications by the researcher in collaboration with María Belén López Brito (3)

2003

  1. On the computation of the Lichnerowicz-Jacobi cohomology

    Journal of Geometry and Physics, Vol. 44, Núm. 4, pp. 507-522

2001

  1. Duality and modular class of a Nambu-Poisson structure

    Journal of Physics A: Mathematical and General, Vol. 34, Núm. 17, pp. 3623-3650

  2. Algébroïdes de Leibniz croisés, structures de Nambu-Jacobi et classe modulaire

    Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, Vol. 333, Núm. 9, pp. 861-866